I told my doctor that I was experiencing some depression and eating more. He said that the medicine would help with the eating; however, while researching information about the medicine, other people said it made them gain weight. My dosage is a 10 mg tablet which I am supposed to take every morning.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...
3 answers • 13 Jul 2010
I have been on the generic Wellbutrin for depression for about 3 to 4 months now and have packed on a significant amount of weight. I cannot get ...
10 answers • 24 Aug 2012
I Know That The Brand Paxil Is a Pink Oval Shaped Pill. But I Was Given The Generic White Paxil 20 mg. Why Was The Brand Name Paxil Taken away from ...
1 answer • 30 Mar 2014
I am 19 I have always suffered anxiety but it was now unbearable. I couldn't get any sleep and was barely eating. I am now taking paxil 20 mg a ...
8 answers • 22 Oct 2014